# SDR 01FDEA00352

- Difficulty date: May 15, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AT 14000 MSL WITH A/C STRAIGHT AND LEVEL RADAR TILT AT +2.5 DEG.R&R RADAR ANTENNA DRIVE UNIT PER AMM 34-41-021-4. R&R RADAR T/R PER AMM 34-41-041-4. TEST NORM.
